# SDR SWAA2025022598900

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,119 hours, 31,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON R1 GALLEY SERVICE DOOR; THE RIGHT SIDE CRADLE FOR THE GIRT BAR IS LOOSE CAUSING THE GIRT BAR TO SLIDE OUT. <[01] ADJUSTED RETAINER CLIP IAW AMM 25-66-01. OPS AND SECURITY CHECK GOOD.
